MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SAMURAI BLADE FULL RADIUS; BLADE, SCALPEL

STRYKER ENDOSCOPY-SAN JOSE SAMURAI BLADE FULL RADIUS; BLADE, SCALPEL
Catalog Number CAT00227
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a hair in the blister pack.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received as it was reported to have been discarded.Therefore, the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: foreign material noticed in package.Probable root cause: process.Uncontrolled environmental conditions.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was a hair in the blister pack.

Brand Name
SAMURAI BLADE FULL RADIUS
Common Device Name
BLADE, SCALPEL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22708190
Report Number0002936485-2025-00678
Device Sequence Number21207906
Product Code GES
UDI-Device Identifier07613252632856
UDI-Public07613252632856
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT00227
Device Lot Number010168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown